Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2007, Article ID 76209, 7 pages
http://dx.doi.org/10.1155/2007/76209
Research Article

Monotonicity of a Key Function Arised in Studies of Nematic Liquid Crystal Polymers

1Department of Applied Mathematics and Statistics, University of California, Santa Cruz, CA 95064, USA
2Department of Applied Mathematics, Naval Postgraduate School, Monterey, CA 93943, USA

Received 13 April 2007; Accepted 11 July 2007

Academic Editor: Nobuyuki Kenmochi

Copyright © 2007 Hongyun Wang and Hong Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Zhou and H. Wang, “Steady states and dynamics of 2-D nematic polymers driven by an imposed weak shear,” Communications in Mathematical Sciences, vol. 5, no. 1, pp. 113–132, 2007. View at Google Scholar · View at MathSciNet
  2. A. W. Bush, Perturbation Methods for Engineers and Scientists, CRC Press, Boca Raton, Fla, USA, 1992. View at Zentralblatt MATH
  3. E. J. Hinch, Perturbation Methods, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, UK, 1991. View at Zentralblatt MATH · View at MathSciNet
  4. C. Luo, H. Zhang, and P. Zhang, “The structure of equilibrium solutions of the one-dimensional Doi equation,” Nonlinearity, vol. 18, no. 1, pp. 379–389, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Constantin and J. Vukadinovic, “Note on the number of steady states for a two-dimensional Smoluchowski equation,” Nonlinearity, vol. 18, no. 1, pp. 441–443, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. I. Fatkullin and V. Slastikov, “A note on the Onsager model of nematic phase transitions,” Communications in Mathematical Sciences, vol. 3, no. 1, pp. 21–26, 2005. View at Google Scholar · View at MathSciNet